I tried Oxyelite Pro unsucessfully two weeks ago and have some serious side effects.
First of all, I am not here to give bad publicity to usplabs or their products, most of the reviews are great and I seem to be the exception.
This is not going to be a typical review, sorry. It's just that I am a bit worried for my health and I don't have insurance in this country so I have to wait until I get my ass back to France in a week to see a doctor.
The side effects that I am going to describe are at 99% chance due to this fatburner since i did not change anything else in my diet/supp and had never experienced that.
Basically, even after more than 10 days, I am still feeling "something" on the left side of the back of my head. I know...not a very accurate description. It's like a "chill" or like if something was actually sitting on my head... it doesn't hurt but it worries me since it has been more than 10 days! I started having this side effect the very first day I tried OEP. It got worse the day I went up to 2 pills.
The other side effect is that my heart seems weak, just like if I had drank 10 redbulls. I can't drink any coffee because I am worried about heart attack. I usually drink a lot of coffee/monster energy and my heart does not bother me nowhere as close as it does now. I cannot take a lot of air when I inhale because my heart is in pain otherwise.
Does anyone have any suggestions? Does anyone have experienced something similar? When are those side effects going to wear off?
In France, not many people are into supplement, I don't even know if the doctors are going to know what I am talking about.
Thread: Side effects Oxyelite